| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
No Display/Image (1183); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device powered on without display using ac power and was unable to power on using battery power.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical (b)(4); the malfunction was duplicated and attributed to the lithium battery on the system board.The device operator's guide instructs users to replace the lithium battery on the device every 5 years.This device is approximately (b)(4) years old.Analysis for reports of this type has not identified an increase in trend.